# SDR DL72S951542

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631274A
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING NR 4 FOREFLAP WAS FOUND WITH CRACKED SKIN AT BOTH TRACK CUTOUT PANS ON L/E.  REPAIRED PER MM 57-50-4.
